# SDR DL73E001331

- Difficulty date: July 14, 2000
- Submitted: July 24, 2000
- Operation: Air carrier
- Aircraft: N369DL
- Make and model: Boeing 737-2S3
- Aircraft serial: 21776
- Aircraft time: 61,182 hours, 41,511 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Transmission
- Condition: Seized
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: L

## Discrepancy

FLAPS LOCKED OUT ON APPROACH TO CAE.  CREW DID GO-AROUND.  FOUND FLAP TRANSMISSION SEIZED.  REPLACED FLAP TRANSMISSION AND JACK SCREW ASSY, CHECKS GOOD.
